# SDR ASAA2015022410762

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 23,397 hours, 6,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079001
- Condition: Dislodged
- Location: Mid Pax Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS - MID-CABIN, "EXIT" SIGN IS DISLODGED FROM MOUNTING BRACKET.  ACFT GROUNDED.  RESECURED THE EMERGENCY SIGN AS REQUIRED.  OK TO CONTINUE.  NON ASA 3436144.
